# SDR CA020412008

- Difficulty date: April 9, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70607
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) "AFTER T/O MACH TRIM & STAB TRIM CAUTION MESSAGES ILLUMINATED. DECLARED EMERGENCY AND LANDED. "PERFORMED OPS CHECK.  NO  DEFECTS FOUND.  RESET PER FIM AND OPS CHECKED GOOD. RETURNED TO SERVICE.  2ND FLT "AFTER T/O MACH TRIM & STAB TRIM CAUTION MSGS ILLUMINATED. WOULD NOT RESET. DECLARED EMERGENCY AND LANDED BACK AT TUL. "SENT ROAD CREW FROM CVG.  COULD NOT DUPLICATE PROBLEM.  R&R'D HSTCU & MCU AS PRECAUTIONARY MEASURE: FOUND BOTH LEFT & RIGHT HORIZONTAL STAB VISORS CRACKED. R&R'D VISORS. ON FERRY FLT BACK AFTER ABOVE MAINT ACTION PROBLEM DID NOT REOCCUR.
